Luis Sanchez
Luis Sanchez
Professor of Mathematics, University of Lisbon
Verified email at fc.ul.pt - Homepage
Title
Cited by
Cited by
Year
Periodic solutions of some Liénard equations with singularities
P Habets, L Sanchez
Proceedings of the American Mathematical Society, 1035-1044, 1990
1691990
Positivity and lower and upper solutions for fourth order boundary value problems
A Cabada, JA Cid, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 67 (5), 1599-1612, 2007
1022007
Heteroclinic orbits for some classes of second and fourth order differential equations
D Bonheure, L Sanchez
Handbook of differential equations: ordinary differential equations 3, 103-202, 2006
642006
A positive operator approach to the Neumann problem for a second order ordinary differential equation
A Cabada, L Sanchez
Journal of mathematical analysis and applications 204 (3), 774-785, 1996
591996
Evaluation of immunogenicity and side effects of triple viral vaccine (MMR) in adults, given by two routes: subcutaneous and respiratory (aerosol)
JF de Castro, JV Bennett, HG Rincon, MTA y Munoz, LAEP Sanchez, ...
Vaccine 23 (8), 1079-1084, 2005
572005
Positive solutions of a second-order singular ordinary differential equation
D Bonheure, JM Gomes, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1383-1399, 2005
522005
Upper and lower solutions, Ambrosetti-Prodi problem and positive solutions for fourth order ODE
C Decoster, L Sánchez
CMAF, 1991
481991
On the solvability of a boundary value problem for a fourth-order ordinary differential equation
M do Rosário Grossinho, L Sanchez, SA Tersian
Applied Mathematics Letters 18 (4), 439-444, 2005
472005
Heteroclinic connections between nonconsecutive equilibria of a fourth order differential equation
D Bonheure, L Sanchez, M Tarallo, S Terracini
Calculus of Variations and Partial Differential Equations 17 (4), 341-356, 2003
342003
Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov’s equation
M Arias, J Campos, AM Robles-Pérez, L Sanchez
Calculus of Variations and Partial Differential Equations 21 (3), 319-334, 2004
332004
Jumping nonlinearities for Neumann BVPs with positive forcing
P Habets, M Ramos, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 20 (5), 533-549, 1993
331993
Positive solutions for a class of semilinear two-point boundary value problems
L Sanchez
Bulletin of the Australian Mathematical Society 45 (3), 439-451, 1992
331992
Effective robotics programming with ROS
A Mahtani, L Sanchez, E Fernández, A Martinez
Packt Publishing Ltd, 2016
302016
Nontrivial periodic solutions of a nonlinear beam equation
KC Chang, L Sanchez, P Rabinowitz
Mathematical Methods in the Applied Sciences 4 (1), 194-205, 1982
301982
Multiple solutions for a class of nonlinear boundary value problems near resonance: a variational approach
TF Ma, M Ramos, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 30 (6), 3301-3311, 1997
291997
Determination of water soluble vitamins by liquid chromatography with ordinary and narrow-bore columns
D Blanco, LA Sanchez, MD Gutierrez
Journal of Liquid Chromatography & Related Technologies 17 (7), 1525-1539, 1994
291994
Periodic solutions of some Lienard and Duffing equations
CP Gupta, JJ Nieto, L Sanchez
Journal of mathematical analysis and applications 140 (1), 67-82, 1989
281989
Periodic solutions of dissipative dynamical systems with singular potentials
P Habets, L Sanchez
Differential and Integral Equations 3 (6), 1139-1149, 1990
271990
A variational approach to multiplicity in elliptic problems near resonance
M Ramos, L Sanchez
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (2 …, 1997
241997
Boundary value problems for some fourth order ordinary differential equations
L Sanchez
Applicable Analysis 38 (3), 161-177, 1990
241990
The system can't perform the operation now. Try again later.
Articles 1–20